A Result for Semi Simple Ring

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2019 by IJMTT Journal
Volume-65 Issue-3
Year of Publication : 2019
Authors : Jameel Ahmad Ansari, Dr.Haresh G Chaudhari
  10.14445/22315373/IJMTT-V65I3P531

MLA

MLA Style:Jameel Ahmad Ansari, Dr.Haresh G Chaudhari "A Result for Semi Simple Ring" International Journal of Mathematics Trends and Technology 65.3 (2019): 214-215.

APA Style: Jameel Ahmad Ansari, Dr.Haresh G Chaudhari (2019). A Result for Semi Simple Ring. International Journal of Mathematics Trends and Technology, 65(3), 214-215.

Abstract
If for a semi simple ring R, with any elements a,b in R there exist positive integers P=P(a,b) and q=q(a,b) such that [ bab p,(ab)q+(ba)q]=0. then R is commutative.

Reference
[1] QUADRI. M.A and KHAN. M.A; A theorem on commutativity of semisimple rings, soochow Journal of Math. 11 (1985), 97-99.
[2] JACOBSON. N; Structure of rings, Amer. Math. Society, Colloq. Publ. 37, Providence 1964.
[3] HONGAN, M. and TOMINAGA H; Somecommutativity theorem for semiprime rings, Hokkaido Math. J. 10 (1981), 271-277.
[4] McCOY, N. H; Theory of rings, MacMillan Press, New York.

Keywords
Skew field, Simple ring, Semi simple ring & Primitive ring